I need your help,i have been on subs for 5yrs 2-4mgs once a day, prior to that i was on meth 12yrs 25mg once a day.I recently stopped on my own and not being educated enough about suboxone i came off on 4mg.I have been reading your posts and want to thank you for all the info.I thank my God for people like you,you are truly blessed. I stopped july 22nd i felt ok up til aug 4th then w/d started .On the nite of the 8th i was in hell i had a burning feeling in my stomach and chest,constant headache,my eyes look as though i have pink eye ect... The stomach was the worst.On the 9th i took 1.5mg of sub and the w/d stopped.I'm beginning to feel w/d today its not bad so far.What should i do at this point? Should i try the tapering method? What ever you say.I have been on this drug way to long and i want off. i'm 59yrs old.I have to get over this mountain i have forgotten what it looks like on the other side.It has taken the joy of life from me .Will it ever come back?I'm sooo depressed.
IF you cannot or do not hear from Robert, you may want to get pattishan61's attention. She is our Sub expert and has had a very successful taper off of Suboxone. Patti can help you just as well as Robert. I do know he is very busy and doesn't come to the "community" thread that often.
You may want to post your Q on the "forum", he will have a better chance of seeing it there.
Best wishes to you deb,
Yes, you need to taper off slowly, take 1.5 for 2 weeks, go done to 1 mg, go three week, go to .5 go 4 weeks, the .25 for 4 weeks and the skip 1 whole ay going 48 hours between doses of .25 then after 3 to 4 weeks skipping, you may can jump off. Please click my avatar and skip down the unfriending disclaimer and click read more, my taper I did and all tips I used are in there. Also if you are physically able, start a walking program of 10 minute twice daily, then increase by a few minute every few days. When you get to 20 straight, you can start to walk just once per day, but keep it up and keep adding a few minutes.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 5 answers
Posted 23 Aug 2010 • 2 answers
Posted 10 Dec 2010 • 1 answer
Posted 7 Aug 2011 • 3 answers
Posted 14 Oct 2011 • 2 answers